| Catalog Number |
041900 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when opening and closing the stone basket the customer pulled the handle, it made a squeaking noise and was difficult to operate.When the user tried another new product, there were no problems.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (with original packaging), used sky lite tipless nitinol stone basket.Visual inspection of the sample slight scratch noise present however stone basket could be opened and closed with handle with no difficulties.No root cause could be found because the reported event was unconfirmed.A dhr is not required since the reported failure was unconfirmed.The reported event is unconfirmed a labeling review is not required.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.